Journal Article

Stability analysis and controller design for a class of uncertain systems with Markovian jumping parameters

Peng Shi and Jerzy A. Filar

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 2, pages 179-190
Published in print June 2000 | ISSN: 0265-0754
Published online June 2000 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/17.2.179
Stability analysis and controller design for a class of uncertain systems with Markovian jumping parameters

Show Summary Details

Preview

This paper investigates the problem of robust control for a class of systems with both Markovian jumping parameters and parametric uncertainty. The jumping parameters considered here form a continuous-time discrete-state homogeneous Markov process, and the parameter uncertainty appearing in the state equation is real, time-dependent, and normbounded. A method is proposed for the design of robust state-feedback controllers. Both the cases of finite and infinite horizon are addressed. We show that the problem of robust control for linear systems with Markovian jumping parameters can be solved in terms of the solutions to a set of either coupled Riccati differential equations, or algebraic Riccati equations.

Keywords: Markovian jumping parameters; robust control; uncertain systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.